# SDR USAA2009091692548

- Difficulty date: August 20, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 705,010 hours, 43,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6577488226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C23 - MAJOR REPAIR - CORROSION ON SUPPORT ANGLE AT BS 314, LBL 13.  REPLACED SUPPORT ANGLE AT BS 314, LBL 13 IAW B737 SRM 51-10-02 & 51-40-02.
